Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 27, 2006, 3:57 PM MDT. It took effect at May 28, 2006, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 3:57 PM MDT (21:57 UTC)
- In effect from
- May 28, 2006, 11:00 AM MDT
- Expired
- May 28, 2006, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 272157 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT SAT MAY 27 2006 NMZ001>008-010>012-280600- /O.NEW.KABQ.WI.Y.0028.060528T1700Z-060529T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA 357 PM MDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE SUNDAY MORNING ACROSS THE WESTERN AND CENTRAL MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS AND PLAINS. WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON AND EARLY EVENING HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER/KJ
3 follow-up statements
000 WWUS75 KABQ 280504 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1104 PM MDT SAT MAY 27 2006 NMZ001>008-010>012-281200- /O.CON.KABQ.WI.Y.0028.060528T1700Z-060529T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA 1104 PM MDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE SUNDAY MORNING ACROSS THE WESTERN AND CENTRAL MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS AND PLAINS. WINDS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON AND EARLY EVENING HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO. $$
000 WWUS75 KABQ 280933 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 AM MDT SUN MAY 28 2006 NMZ001>008-010>012-281730- /O.CON.KABQ.WI.Y.0028.060528T1700Z-060529T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA 333 AM MDT SUN MAY 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE THIS MORNING. WINDS WILL PERSIST THROUGH THE AFTERNOON...THEN DIMINISH AROUND SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO. $$
000 WWUS75 KABQ 281717 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MDT SUN MAY 28 2006 NMZ001>008-010>012-290200- /O.CON.KABQ.WI.Y.0028.000000T0000Z-060529T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA 1117 AM MDT SUN MAY 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. THE STRONG WINDS WILL PERSIST INTO THE EARLY EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 27, 3:00 PM MDT, 57 minutes earlier.
Area forecast discussion, May 27, 3:00 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SAT MAY 27 2006 ...CONTINUED WINDY AND DRY THRU SUNDAY OVER NORTHERN NEW MEXICO... .DISCUSSION... MAIN FORECAST CONCERNS THROUGH THE SHORT TERM INCLUDE HEADLINES FOR BOTH PUBLIC AND FIRE WEATHER ZONES. WILL USE A BLEND OF THE NAM/GFS FOR THE AFTERNOON PACKAGE AS EACH MODEL HAS DIFFERENT ASPECTS THAT SEEM APPEALING. SUNNY SKIES NOTED THIS AFTERNOON WITH THE EXCEPTION OF THIN HIGH CLOUDS PASSING THROUGH NORTH CENTRAL NEW MEXICO. UPPER LOW CONTINUES TO TRAVERSE THE GREAT BASIN...CREATING AN INCREASING SW FLOW ACROSS THE FOUR CORNERS REGION. SFC WINDS ALREADY A CONCERN THIS AFTERNOON AS NEAR ADVISORY TYPE SPEEDS ARE NOTED WITHIN THE NE QUADRANT OF THE STATE...COMPLIMENTS OF A LEE-SIDE TROUGH. WINDS ARE ALREADY CLIMBING ACROSS THE WRN ZONES AS AN 85KT 500MB JET ADVANCES TOWARD THE FOUR CORNERS. THIS TROUGH/JET IS PROGGED TO WEAKEN AS IT MOVES EASTWARD...HOWEVER WINDS WILL REMAIN STRONG ENOUGH TO WARRANT WIND ADVISORY CRITERIA OVER THE NRN CWA SUN. EXPECT HIGHEST VALUES TO OCCUR ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY N OF THE INTERSTATE 40 CORRIDOR AS SFC GRADIENT COMBINES WITH MIXING TO NEAR 550MB PER NAM12 SOUNDINGS. WITH IT BEING THE HOLIDAY WEEKEND...HAVE DECIDED TO HOIST A WIND ADVISORY FOR OUR NRN TIER OF ZONES FROM 17Z THROUGH 02Z TOMORROW. AFOREMENTIONED WIND SPEEDS COMBINED WITH VERY LOW HUMIDITIES WILL POSE A SERIOUS THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. WILL UPGRADE ALL ZONES TO A RED FLAG WARNING FOR SUNDAY. MOST AREAS WILL BE MOSTLY SUNNY TOMORROW...HOWEVER SOME HIGH CLOUDS COULD STREAM ACROSS THE STATE IN ADVANCE OF BAROCLINIC BOUNDARY. A VERY WARM AFTERNOON IS EXPECTED EAST OF THE CENTRAL MOUNTAIN CHAIN WITH TEMPS CLIMBING INTO THE 90S. FEEL FOUS IS TOO LOW WITH RESPECT TO HIGHS/WINDS FOR SUN...THEREFORE WILL GO ABOVE THE WARMER/HIGHER MET NUMBERS IN THE CENTRAL/ERN CWFA...BANKING ON SOME COMPRESSIONAL HEATING AND PLENTY OF MIXING. GRADIENT RELAXES ON MON...HOWEVER BREEZY CONDITIONS ARE ANTICIPATED TO PERSIST ALONG/EAST OF THE CENTRAL MTN CHAIN. MODELS ARE TORN AS TO WHETHER SURFACE BOUNDARY PUSHING SOUTHWARD ALONG THE FRONT RANGE SUN NIGHT WILL INVADE THE NE PLAINS. NAM SUGGESTS THIS FEATURE WILL ENGULF THE NE HIGHLANDS/PLAINS THRU TUCUMCARI. GFS HOLDS THIS FRONT ALONG THE CO BORDER THROUGH TUE AFTERNOON. TRENDING TOWARD THE GFS AS SW FLOW SHOULD CONTROL THE SOUTHWARD PUSH OF THIS FEATURE. THIS WOULD ALLOW FOR A POTENTIAL FIRE WEATHER CONCERN ACROSS THE EAST IF THIS SOLUTION PANS OUT. WILL HOLD OFF ISSUING ANY HEADLINES FOR MON AS FORECASTER CONFIDENCE REMAINS MEAGER. REINFORCING SHOT OF COOLER AIR WILL WORK INTO THE NE PLAINS TUE EVE AND CLEAR THE ERN PLAINS BY EARLY WED MORNING. EXPECT SFC MOISTURE TO INCREASE IN ITS WAKE. AFTERNOON/EVENING PCPN CHANGES INCREASE ON WED AS UPSLOPE FLOW INTERACTS WITH DAYTIME HEATING/MOISTURE. EXPECT MOISTURE TO WORK WESTWARD BENEATH DEVELOPING UPPER HIGH MID TO LATE WEEK TOWARD THE CONTINENTAL DIVIDE. EXTENDED LOOKS REASONABLE WITH POPS EXPANDING WESTWARD. THIS SCENARIO MAY POSE INTERESTING FOR THE FIRE SUPPRESSION COMMUNITY AS LIGHTNING STRIKES WITHIN DRIER STORMS MAY SPAWN NEW WILDFIRES WITHIN CENTRAL/WRN NM. WILL NEED TO MONITOR SITUATION IF PATTERN MATERIALIZES. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 78 41 78 / 0 5 0 0 GALLUP.......................... 45 74 30 76 / 0 5 0 0 GRANTS.......................... 45 78 38 79 / 0 0 0 0 GLENWOOD........................ 47 83 46 86 / 0 0 0 0 CHAMA........................... 33 71 29 70 / 0 0 0 5 LOS ALAMOS...................... 48 74 44 75 / 0 0 0 0 RED RIVER....................... 34 67 34 66 / 0 0 0 5 TAOS............................ 42 77 36 76 / 0 0 0 5 SANTA FE........................ 45 80 42 79 / 0 0 0 0 SANTA FE AIRPORT................ 47 82 44 81 / 0 0 0 0 ESPANOLA........................ 45 84 43 85 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 57 85 54 83 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 86 50 85 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 85 49 83 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 86 52 85 / 0 0 0 0 SOCORRO......................... 52 87 52 86 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 43 79 41 76 / 0 0 0 0 MORIARTY/ESTANCIA............... 48 82 46 81 / 0 0 0 0 CARRIZOZO....................... 54 84 52 85 / 0 0 0 0 RUIDOSO......................... 47 77 46 79 / 0 0 0 0 RATON........................... 45 84 44 82 / 0 5 5 5 LAS VEGAS....................... 46 81 45 78 / 0 0 0 0 ROY............................. 55 87 50 81 / 0 0 5 5 CLAYTON......................... 56 90 53 83 / 0 5 5 5 SANTA ROSA...................... 55 92 54 88 / 0 0 0 5 TUCUMCARI....................... 60 94 59 93 / 5 5 5 5 FORT SUMNER..................... 59 92 58 90 / 5 0 5 5 CLOVIS.......................... 59 92 59 92 / 5 5 5 5 PORTALES........................ 59 93 58 93 / 5 5 5 5 ROSWELL......................... 62 95 61 94 / 5 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ101-NMZ102- NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. WIND ADVISORY FROM 11 AM TO 8 PM MDT SUNDAY FOR NMZ001-NMZ002- NMZ003-NMZ004-NMZ005-NMZ006-NMZ007-NMZ008-NMZ010-NMZ011-NMZ012. RED FLAG WARNING FROM 12 PM TO 8 PM MDT SUNDAY FOR NMZ101-NMZ102- NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. && 46
Hazardous weather outlook, May 27, 5:37 AM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT SAT MAY 27 2006 NMZ001>021-026-281200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 537 AM MDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE ENTIRE AREA...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE ENTIRE AREA ON SUNDAY AND FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ON MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:26 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 29 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.